# SDR DALA2023060804687

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,419 hours, 24,666 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 SLIDE LIGHT NOT ILLUMINATED / INTERIOR 1L. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR OPS CHK GOOD. (2801954)
